# SDR AWXA200401464

- Difficulty date: December 5, 2004
- Submitted: December 31, 2004
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263204
- Condition: Cracked
- Location: Rt Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK 1 INCH CRACK WAS FOUND IN RT WING OUTBOARD MID FLAP SKIN AT LEADING EDGE, NR 8 FLAP CARRIAGE CUTOUT WBL 363.60.  MAINTENANCE CUTOUT DAMAGE IN RT WING OUTBOARD MID FLAP SKIN AT WBL 363.60; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW ER 03-5754-04357-ES4.
